# SDR R61A201503240189

- Difficulty date: March 24, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N803MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000015
- Aircraft time: 27,625 hours, 20,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99040600D
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE PHOTO LUMINESCENT STRIP AT SEATS 1D & 2D WOULD NOT ILLUMINATE.  MAINTENANCE R & R PHOTO LUMINESCENT STRIPS IAW AMM AND OPS CHECKED GOOD.
